| Catalog Number |
NSLX120L |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 2/9/2026.D4.Batch #: unknown.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation is pending for the finished device lot number.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure the device's handle latch broken.There were no patient consequences.
Additional Manufacturer Narrative
(b)(4).Date sent: 3/12/2026.D4 batch #: y70000.Corrected data: d4 expiration date & udi and h4.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the device was returned with no apparent damage.Upon functional testing jaws does not open and close at all.The device was connected to the generator and it was recognized.However, due to the condition of the device, not all functional tests could be performed.The device was disassembled to verify the condition of the internal components, and it was found that the firing mechanism was broken inside the shrouds.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.It is possible that excessive force in attempting to close the jaw may have caused this damage.A manufacturing record evaluation was performed for the finished device batch y70000, and no non-conformances were identified.